Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 47 (1986), 749-766
DOI: https://doi.org/10.1090/S0025-5718-86-99763-2
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Burrage & J. C. Butcher, "Stability criteria for implicit Runge-Kutta methods," SIAM J. Numer. Anal., v. 16, 1979, pp. 46-57. MR 518683 (80b:65096)
  • [2] G. Dahlquist, "A special stability problem for linear multistep methods," BIT, v. 3, 1963, pp. 27-43. MR 0170477 (30:715)
  • [3] P. Henrici, Discrete Variable Methods in Ordinary Differential Equations, Wiley, New York, 1962. MR 0135729 (24:B1772)
  • [1] C. F. Curtiss & J. O. Hirschfelder, "Integration of stiff equations," Proc. Nat. Acad. Sci. U. S. A., v. 38, 1952, pp. 235-243. MR 0047404 (13:873c)
  • [1] B. S. Kashin, "Diameters of some finite-dimensional sets and classes of smooth functions," Izv. Akad. Nauk SSSR, v. 41, 1977, pp. 334-351. MR 0481792 (58:1891)
  • [2] A. Kolmogoroff, "Über die beste Annäherung von Funktionen einer gegebenen Funktionenklasse," Ann. of Math., v. 37, 1936, pp. 107-110. MR 1503273
  • [3] C. A. Micchelli & A. Pinkus, "Some problems in the approximation of functions of two variables and the n-widths of integral operators," J. Approx. Theory, v. 24, 1978, pp. 51-77. MR 510921 (80a:41020)
  • [4] A. Pietsch, "s-numbers of operators in Banach spaces," Studia Math., v. 51, 1974, pp. 201-223. MR 0361883 (50:14325)
  • [1] M. Abramowitz & I. A. Stegun (Editors), Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables, Nat. Bur. Standards Appl. Math. Series, 55, U. S. Government Printing Office, Washington, D. C., 1964.
  • [2] Y. L. Luke, The Special Functions and Their Approximations. Vols. I and II, Academic Press, New York, 1969. MR 0241700 (39:3039)
  • [3] Y. L. Luke, Mathematical Functions and Their Approximations, Academic Press, New York, 1975. MR 0501762 (58:19039)
  • [1] W. R. Dillon & M. Goldstein, Multivariate Analysis, Wiley, New York, 1984.
  • [2] B. Everitt, Cluster Analysis, Heinemann, London, 1974. MR 0455213 (56:13452)
  • [3] J. Hartigan, Clustering Algorithms, Wiley, New York, 1975. MR 0405726 (53:9518)
  • [4] R. A. Johnson & D. W. Wichern, Applied Multivariate Statistical Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1982. MR 653327 (84a:62086)
  • [5] G. A. F. Seber, Multivariate Observations, Wiley, New York, 1984. MR 746474 (86f:62080)
  • [6] H. Späth, Cluster Analysis Algorithms, 2nd ed., Horwood, Chichester, 1982.
  • [7] H. Späth, Fallstudien Cluster-Analyse, Oldenbourg, München, 1977.
  • [1] N. Zierler & J. Brillhart, "On primitive trinomials $ \pmod 2$," Inform. and Control, v. 13, 1968, pp. 541-554. MR 0237468 (38:5750)
  • [2] N. Zierler & J. Brillhart, "On primitive trinomials $ \pmod 2$. II," Inform. and Control, v. 14, 1969, pp. 566-569. MR 0244204 (39:5521)
  • [3] R. G. Swan, "Factorization of polynomials over finite fields," Pacific J. Math., v. 12, 1962, pp. 1099-1106. MR 0144891 (26:2432)
  • [4] H. M. Fredricksen, A. W. Hales, & M. M. Sweet, "A generalization of Swan's theorem," Math. Comp., v. 46, 1986, pp. 321-331. MR 815852 (87a:11123)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-86-99763-2
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society